# SDR IPXA11568142

- Difficulty date: June 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200418
- Condition: Damaged
- Location: Bs 560 S12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CARGO COMPARTMENT FRAME 560 HAS DOUBLE DFRILLED ON INNER CHORD NEAR STRINGER 12R.  FABRICATED AND INSTALLED FRAME REPAIR IAW EA 110822 IR.
